# SDR UALA2010021100520

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,567 hours, 7,615 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA. 860 BETWEEN LBL 5.5 AND RBL 5.5 HAS SUSPECTED CRACK ALONG FWD EDGE OF CTR GUIDE ON TORQUE BOX WEB.  REMOVED TORQUE BOX ACCESS PNL AND STARTED TO REMOVE FASTENERS FOR REPAIR. REMOVED TORQUE BOX DAMAGED UPPER WEB SECTION. MFG REPLACEMENT SKIN AND SPLICE DOUBLER IAW SRM FOR TYPICAL WEB REPAIRS. ALL COMPONENTS NEED TO BE REINSTALLED. BEGAN INSTALLING DBLR AND ROLLER TRAY ASSY. COMPLETED INSTALLATION OF FASTENERS IN ROLLER TRAYS AND INSTALLED PANEL.
